International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 12, Pages 777-785

Optimal problem of cost function for the linear neutral systems

Jong Yeoul Park and Yong Han Kang

Department of Mathematics, Pusan National University, Pusan 609-735, South Korea

Received 24 January 2000

Copyright © 2001 Jong Yeoul Park and Yong Han Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the optimal control problem of a system governed by linear neutral type in Hilbert space X. We investigate optimal condition for quadratic cost function and as applications, we give some examples.